Toggle Main Menu Toggle Search

ePrints

Automorphism of partially commutative groups II: Combinatorial subgroups

Lookup NU author(s): Dr Andrew Duncan, Professor Vladimir Remeslennikov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

We define several "standard" subgroups of the automorphism group Aut(G) of a partially commutative (right-angled Artin) group and use these standard subgroups to describe decompositions of Aut(G). If C is the commutation graph of G, we show how Aut(G) decomposes in terms of the connected components of C: obtaining a particularly clear decomposition theorem in the special case where C has no isolated vertices. If C has no vertices of a type we call dominated then we give a semi-direct decomposition of Aut(G) into a subgroup of locally conjugating automorphisms by the subgroup stabilizing a certain lattice of "admissible subsets" of the vertices of C. We then characterize those graphs for which Aut(G) is a product (not necessarily semi-direct) of two such subgroups.


Publication metadata

Author(s): Duncan AJ, Remeslennikov VN

Publication type: Article

Publication status: Published

Journal: International Journal of Algebra and Computation

Year: 2012

Volume: 22

Issue: 7

Print publication date: 28/11/2012

ISSN (print): 0218-1967

ISSN (electronic): 1793-6500

Publisher: World Scientific Publishing Co. Pte. Ltd.

URL: http://dx.doi.org/10.1142/S0218196712500749

DOI: 10.1142/S0218196712500749


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share